Missouri, 2006Damaging Wind in Missouri, June 22, 2006
June 22, 2006 · NWS SGF · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 22, 12:00 PM CST, 9 minutes earlier.
Area forecast discussion, Jun 22, 12:00 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU JUN 22 2006
...MESOSCALE DISCUSSION UPDATE...
.DISCUSSION...
THUNDERSTORMS HAD DEVELOPED FROM CENTRAL MISSOURI SOUTHWEST TO
NORTHEAST OKLAHOMA AHEAD OF A MESOSCALE VORTICITY CENTER PUSHING
INTO WEST CENTRAL MISSOURI AT MIDDAY. SURFACE TEMPERATURES IN THE
UPPER 80S COMBINED WITH DEWPOINTS NEAR 70 DEGREES WERE YIELDING
CAPES NEAR 3000 J/KG AHEAD OF THE LINE OF STORMS. SHEAR PARAMETERS
ARE MODEST BUT BETTER FARTHER NORTH ACROSS CENTRAL MISSOURI CLOSER
TO THE MESOSCALE VORT CENTER WHERE THERE IS A SWATH OF STRONGER MID
LEVEL WINDS. STORMS WILL CONTINUE TO MARCH EASTWARD ACROSS THE
MISSOURI OZARKS. STRONG TO DAMAGING STRAIGHT LINE WINDS WILL BE THE
PRIMARY THREAT. ALSO MONITORING SUPERCELLUAR STORM NEAR THE
MESOSCALE VORT OVER WEST CENTRAL MISSOURI WHICH HAS PRODUCED LARGE
HAIL. THIS STORM MAY AFFECT OUR CENTRAL MISSOURI COUNTIES. THEREFORE
THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED TO INCLUDE ST.
CLAIR...BENTON...AND CEDAR COUNTIES.
FOSTER
&&
.AVIATION...
THUNDERSTORMS WILL SPREAD ACROSS THE AREA THIS AFTERNOON. THE
ACTIVITY WILL MOVE EAST OF THE JOPLIN TERMINAL BY 20Z AND
SPRINGFIELD BY 22Z. SURFACE WIND GUSTS OF 30 TO 50 MPH WILL PROCEED
THE STORMS AS THEY SWEEP EAST ACROSS THE MISSOURI OZARKS. MVFR
CEILINGS AND VISIBILITIES WILL ACCOMPANY THE STORMS. SKIES WILL
CLEAR TONIGHT WITH PATCHY FOG POSSIBLE AROUND SUNRISE FRIDAY.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Jun 22, 9:52 AM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT THU JUN 22 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1052 AM CDT THU JUN 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED TO NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
LOCALIZED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
TORRENTIAL DOWNPOURS WHICH COULD CAUSE LOCALIZED FLOODING.
AND HAIL TO THE SIZE OF NICKELS.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL AFFECT WESTERN PORTIONS OF THE OUTLOOK AREA
THROUGH EARLY AFTERNOON...MAINLY WEST OF HIGHWAY 65. THUNDERSTORMS
WILL EVENTUALLY OVERSPREADING THE REMAINDER OF THE OUTLOOK AREA
DURING THE AFTERNOON AND EVENING. THE GREATEST CHANCE FOR ISOLATED
SEVERE THUNDERSTORMS APPEARS TO BE SOUTHEAST OF A VIENNA TO
CASSVILLE LINE THIS AFTERNOON.
DISCUSSION:
SUNSHINE THIS MORNING IS ALLOWING THE ATMOSPHERE TO DESTABILIZE
QUICKLY AND THUNDERSTORMS ARE DEVELOPING OVER WESTERN PORTIONS OF
THE OUTLOOK AREA. WHILE WINDS ALOFT ARE NOT FORECAST TO BE OVERLY
SUPPORTIVE OF SEVERE THUNDERSTORMS...A FEW STORMS WILL PROBABLY
BECOME SEVERE OVER EASTERN PORTIONS OF THE OUTLOOK AREA THIS
AFTERNOON. THE PRIMARY SEVERE THREAT WILL BE ISOLATED DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH.
THE ATMOSPHERE IS ALSO VERY MOIST SO ANY THUNDERSTORMS THAT DO
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL
DOWNPOURS...POSSIBLY ONE TO TWO INCHES OF RAIN IN AN HOUR OR LESS.
WHILE THOSE KIND OF RAINFALL RATES WILL BE ISOLATED...THEY WOULD
CERTAINLY BE SUFFICIENT TO CAUSE FLOODING OF LOW WATER CROSSINGS
AND OTHER POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS WILL PROBABLY BE ONGOING AND AFFECTING PORTIONS OF
THE REGION FRIDAY MORNING. ADDITIONAL ISOLATED STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER SOUTH CENTRAL
MISSOURI FRIDAY AFTERNOON IF ENOUGH INSTABILITY CAN DEVELOP.
LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE...MAINLY SOUTH
OF INTERSTATE 44.
.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SEVERE WEATHER WILL LIKELY BE FAIRLY ISOLATED...SPOTTER
ACTIVATION MAY BE NEEDED LATE THIS MORNING INTO THE AFTERNOON
HOURS ACROSS THE ENTIRE OUTLOOK AREA...ESPECIALLY EAST OF HIGHWAY
71.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Special weather statement, Jun 22, 10:48 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 AM CDT THU JUN 22 2006
MOZ056>058-068>071-078>083-089>098-101>106-221800-
MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-CEDAR-POLK-
DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK...
VIENNA...HERMITAGE...OSAGE BEACH...CAMDENTON...
FORT LEONARD WOOD...WAYNESVILLE...ROLLA...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1148 AM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
538 IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING AREAS
IN MISSOURI THIS WATCH INCLUDES 28 COUNTIES
IN CENTRAL MISSOURI
CAMDEN HICKORY MARIES
MILLER MORGAN PHELPS
PULASKI
IN SOUTH CENTRAL MISSOURI
DENT HOWELL OREGON
SHANNON TEXAS
IN SOUTHWEST MISSOURI
BARRY CHRISTIAN DADE
DALLAS DOUGLAS GREENE
LACLEDE LAWRENCE MCDONALD
NEWTON OZARK POLK
STONE TANEY WEBSTER
WRIGHT
THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...CASSVILLE...
ELDON...EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...
GALENA...GREENFIELD...HERMITAGE...HOUSTON...KIMBERLING CITY...
LAKE OZARK...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OSAGE BEACH...
OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM...
SPRINGFIELD...THAYER...THEODOSIA...VERSAILLES...VIENNA...
WAYNESVILLE...WEST PLAINS...WILLOW SPRINGS AND WINONA.
FOSTER
Local storm report, Jun 22, 11:28 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL GRAVOIS MILLS 38.31N 92.83W
06/22/2006 M0.75 INCH MORGAN MO PUBLIC
&&
LINDENBERGLocal storm report, Jun 22, 11:44 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 10 W SPRINGFIELD 37.20N 93.47W
06/22/2006 E0.75 INCH GREENE MO AMATEUR RADIO
1 INCH OF RAIN ESTIMATED IN 15 MINUTES.
&&
LINDENBERGLocal storm report, Jun 22, 12:01 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG BOLIVAR 37.61N 93.41W
06/22/2006 POLK MO PUBLIC
TREES DOWN AND ROOF DAMAGE IN SOUTH SECTION OF TOWN.
&&
LINDENBERGSpecial weather statement, Jun 22, 12:09 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT THU JUN 22 2006
MOZ056>058-068>071-078>083-089>098-101>106-221915-
MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-CEDAR-POLK-
DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK...
VIENNA...HERMITAGE...OSAGE BEACH...CAMDENTON...
FORT LEONARD WOOD...WAYNESVILLE...ROLLA...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
109 PM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE HAS EXTENDED SEVERE THUNDERSTORM
WATCH 538 TO INCLUDE THE FOLLOWING AREAS UNTIL 7 PM CDT THIS
EVENING
IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES
IN CENTRAL MISSOURI
BENTON ST. CLAIR
IN SOUTHWEST MISSOURI
CEDAR
THIS INCLUDES THE CITIES OF...APPLETON CITY...COLE CAMP...
EL DORADO SPRINGS...OSCEOLA...STOCKTON AND WARSAW.
MOC009-029-043-057-059-065-067-077-085-091-105-109-119-125-131-
141-145-149-153-161-167-169-203-209-213-215-225-229-221915-
/O.CON.KSGF.SV.A.0538.000000T0000Z-060623T0000Z/
SEVERE THUNDERSTORM WATCH 538 REMAINS VALID UNTIL 7 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS
IN MISSOURI THIS WATCH INCLUDES 28 COUNTIES
IN CENTRAL MISSOURI
CAMDEN HICKORY MARIES
MILLER MORGAN PHELPS
PULASKI
IN SOUTH CENTRAL MISSOURI
DENT HOWELL OREGON
SHANNON TEXAS
IN SOUTHWEST MISSOURI
BARRY CHRISTIAN DADE
DALLAS DOUGLAS GREENE
LACLEDE LAWRENCE MCDONALD
NEWTON OZARK POLK
STONE TANEY WEBSTER
WRIGHT
THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...CASSVILLE...
ELDON...EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...
GALENA...GREENFIELD...HERMITAGE...HOUSTON...KIMBERLING CITY...
LAKE OZARK...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OSAGE BEACH...
OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM...
SPRINGFIELD...THAYER...THEODOSIA...VERSAILLES...VIENNA...
WAYNESVILLE...WEST PLAINS...WILLOW SPRINGS AND WINONA.
FOSTER
Thunderstorm Wind, Miller
- When
- June 22, 12:09 PM CST
- Where
- Miller County, Eldon
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.350, -92.583
Severe thunderstorm wind gusts downed several trees and power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 22, 20062 injured · $2.2 million · F1 · 18 events
- Heat in California, June 22 to 30, 20061 death · 6 events
- Tornadoes and Hail in Ohio, June 22, 200610 injured · $166,000 · F0 · 26 events
- Heat in Pennsylvania, June 22, 20061 death · 1 event
- Flash Flooding and Hail in Indiana, June 22, 20066 injured · $127,000 · 1 in hail · 43 events
- Dust Storm and Damaging Winds in Texas, June 22, 2006$2.2 million · 63 kt wind · 13 events
- Hail and Damaging Winds in Georgia, June 22, 2006$1.4 million · 1.75 in hail · 23 events
- Flash Flood and Damaging Wind in New Mexico, June 22, 2006$1.3 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Indiana, June 22, 2006$199,000 · 1 in hail · 27 events
- Hail and Damaging Winds in Kentucky, June 22, 2006$150,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Virginia, June 22 to 23, 2006$197,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 22, 2006$225,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516416.